I recently saw the following question:
My feet feel like something is stuck to the bottom of them all the time. They burn sometimes and sometimes they feel like pins are sticking in them. What can I take to make them feel better? I have type 2 diabetes, and am taking Glucophage.
Sounds like you probably have diabetic nerve damage. This presents with numbness, dysesthesias (odd and somewhat painful sensations), and/or pain in the feet. This form of neuropathy is frequently called peripheral neuropathy (or more precisely, distal symmetric sensory polyneuropathy). It is common in people with diabetes, and is usually attributed to long-term lack of control of diabetes – but it may also have additional causative factors including (among others) alcohol abuse, neurotoxic medications, and vitamin B12 deficiency. These should be investigated, and if present, treated. If no other factors are found, then the standard treatments for peripheral neuropathy s...
Lately, people have been asking a lot of questions about sore feet. How can you turn sore feet into happy feet?
Inspect: Even though your feet are a long way from your eyes, they are still important. Sores, bumps, and rashes can go unnoticed unless you look at your feet. Anyone with diabetes or another condition that causes numbness should inspect their feet daily. Some people have even had their legs amputated because of a small sore that became infected. Pay attention to your feet; they are the only ones you get.
Shoe Inserts: The more cushioning for your feet, the better. Many products offer shock absorption that fit into the shoes. If you are on your feet often or are a very heavy person, the inserts need to be changed at least every six months because the shocks wear out. Not only will your feet be happier, your entire body will be happier with some well-cushioned shoes.
Rocker Bottom Soles: Most people have never heard of this before, so visualize the bottom...
Generic Name: EMOLLIENTS - TOPICAL Pretty Feet Hands Top Precautions
Before using this product, tell your doctor or pharmacist
if you are allergic to any of the ingredients (e.g., urea, lactic acid) in the
product; or if you have any other allergies. This product may contain inactive
ingredients, which can cause allergic reactions or other problems. Talk to your
pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
This medication may make you more sensitive to the sun.
Check the label for any warnings or ask your doctor or pharmacist if you need
to take any special precautions when in the sun. Your doctor/pharmacist may
suggest using a sunscreen, wearing protective clothing when outdoors, and
avoiding prolonged sun exposure, tanning booths, and sunlamps.
Some products may stain/discolor clothing. Ask your doctor
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.